# SDR AALA201710319013

- Difficulty date: October 22, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 201590900
- Part serial: 07BA57512X28
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT PIN WORN. REPLACED RETRACTION ACTUATOR ATTACHMENT PIN PER AMM 32-31-46-400-001-A AND PERFORMED SATISFACTORY FUNCTIONAL TEST PER AMM 32-31-00-720-002-A
